RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4294,
    author = {Peter Paule and Silviu Radu},
    title = {{Infinite families of strange partition congruences for broken 2-diamonds }},
    language = {english},
    journal = {The Ramanujan Journal},
    volume = {23},
    pages = {409--416},
    isbn_issn = {ISSN 1382-4090},
    year = {2010},
    refereed = {yes},
    length = {8}
    }